# SDR AALA202308078017

- Difficulty date: July 26, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A355122
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING UPPER TRAILING EDGE BLADE SEAL RETAINER ANGLE AT WS 405.50 AND RIB 13. REPLACED RETAINER ANGLE PER SRM 51-40-02.
